# SDR SIMA2628

- Difficulty date: September 18, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 1,085 hours, 1,155 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455501
- Part serial: 0197
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AZO - FLT 4369 - DURING LANDING GEAR RETRACTION, CREW HEARD A NOISE THAT SOUNDED LIKE THE NOSE LANDING GEAR DOORS DID NOT CLOSE.  NO VISIBLE DAMAGE NOTED ON POST-FLIGHT WALKAROUND.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB MM.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
